# SDR AT0700040

- Difficulty date: September 28, 2005
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER CUTOUT WELL WITH CORROSION.  INSTALLED REPAIR AT FWD CARGO LOWER DOOR JAMB IAW DC9/MD80 SRM 531-05 AND RES 05-123 DATED 09/30/05.
